Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Bianchini - C. De Lellis - R. Robyr

SBV regularity for Hamilton-Jacobi equations in R^n

created by delellis on 06 May 2011
modified on 02 Jul 2013

[BibTeX]

Published Paper

Inserted: 6 may 2011
Last Updated: 2 jul 2013

Journal: Arch. Ration. Mech. Anal.
Volume: 200
Number: 3
Pages: 1003-1021
Year: 2011
Notes:

For the update version and eventual errata see the webpage http:/www.math.uzh.chdelellis


Abstract:

In this paper we study the regularity of viscosity solutions to the following Hamilton-Jacobi equations $$ \partialt u + H(D{x} u)=0 \qquad \textrm{in } \Omega\subset \R\times \R{n}\, . $$ In particular, under the assumption that the Hamiltonian $H\in C^2(\R^n)$ is uniformly convex, we prove that $D_{x}u$ and $\partial_t u$ belong to the class $SBV_{loc}(\Omega)$.

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1